# SDR SIMA2018053029001

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 32,565 hours, 27,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS WERE INOPERATIVE.  TROUBLESHOT IAW WM 33-50-50.  R & R THE NR 1 AND 4 BATTERIES AND CHARGER IAW W/C 33-700-19.  R & R THE NR 6 INVERTER IAW 33-50-11. PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS IAW W/C 33-700-17. OPS CHECKED GOOD.  NO FURTHER DEFECTS FOUND.
